# SDR SWAA2015112346334

- Difficulty date: September 25, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD, RT UPPER & LOWER PANEL SUPPORT CRACKED.  R & R SUPPORT IAW SRM & DWG.
